Q. My wife is suffering from severe stomach pain and bleeding after taking abortion pills. Kindly advice.

Answered by
Dr. Nadia Khan
and medically reviewed by Nithila A
Published on Apr 08, 2019

Hello doctor,

My wife is two months pregnant. As she got pain and a little bleeding, we consulted a doctor. The doctor told that one is unhealthy, so she advised for abortion. We took one tablet and the next day she gave four pills. Two she inserted inside the vagina and two to take orally.

After that, she got bleeding and severe stomach pain. Already 24 hours over but still the bleeding and pain have not stopped. When I informed this to our doctor, she advised us to get hospitalized for abortion. What can we do?

Dr. Nadia Khan

Obstetrics And Gynaecology
#

Hello,

Welcome to icliniq.com.

Stomach pain is a usual side effect of abortion pills. For that, your wife can take simple pain killers such as the tablet Buscopan or Spasfon. Secondly, bleeding happens just like periods or maybe heavier and may last for 8 to 10 days sometimes.

If you feel that she is bleeding heavily, then you might seek medical help, and get her admitted. Otherwise, you must wait for 2 to 3 days, and bleeding will become lighter by itself. I hope it has helped you.

If you have any further queries, please do not hesitate to contact me.

Also Read Answers From:

Related Questions & Answers


I am pregnant.I do not want to carry my pregnancy.Can I take abortion pills?

Query: Hi, I was supposed to get my period on the 19th of this month. Generally, my period lasts 25 days, but it did not arrive this month. After taking a urine test using a pregnancy detection kit, I received a positive result. So, I think I am pregnant. I have not taken a scan or contacted a doctor. I do...  Read Full »

Does taking Krimson cause heavy bleeding?

Query: Hello doctor,I have PCOS and I visited a dermatologist for acne and hirsutism profile. She suggested me Krimson 35 for 21 days and Aldactone 50 for three months. I am on my fourth day of my periods and my bleeding had reduced but when I consumed Krimson 35 before going to sleep my bleeding increased...  Read Full »

My fiancee has heavy bleeding and cramps after taking Unwanted 72. Could she be pregnant?

Query: Hello doctor, My fiancee is a 28 year old and weighs 43 kg. We had unprotected sex on the 10th day of her menstrual cycle, and I am sure I did not ejaculate. But, I am worried about her getting pregnant. She took Unwanted 72 tablet 12 hours later. A week later, she had cramps and menses-like bl...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.